Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 30, 2013, 6:33 PM EDT for Manatee County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2013, 6:33 PM EDT (22:33 UTC)
- Expired
- Apr 30, 2013, 7:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Manatee County, FL
The radar
The Tampa radar (KTBW), 32 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
917 WUUS52 KTBW 302233 SVRTBW FLC081-302300- /O.NEW.KTBW.SV.W.0009.130430T2233Z-130430T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 633 PM EDT TUE APR 30 2013 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MANATEE COUNTY IN WEST CENTRAL FLORIDA... * UNTIL 700 PM EDT. * AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DUETTE...OR 17 MILES WEST OF WAUCHULA...AND MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY.. LAT...LON 2764 8206 2752 8207 2753 8216 2764 8218 TIME...MOT...LOC 2233Z 262DEG 6KT 2761 8206 $$
2 follow-up statements
249 WWUS52 KTBW 302246 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 646 PM EDT TUE APR 30 2013 FLC081-302300- /O.CON.KTBW.SV.W.0009.000000T0000Z-130430T2300Z/ MANATEE FL- 646 PM EDT TUE APR 30 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTHEASTERN MANATEE COUNTY... AT 639 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DUETTE...OR 16 MILES WEST OF WAUCHULA...MOVING EAST AT 5 MPH. LAT...LON 2764 8206 2752 8207 2753 8216 2764 8218 TIME...MOT...LOC 2246Z 262DEG 6KT 2758 8206 $$
506 WWUS52 KTBW 302259 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 659 PM EDT TUE APR 30 2013 FLC081-302309- /O.EXP.KTBW.SV.W.0009.000000T0000Z-130430T2300Z/ MANATEE FL- 659 PM EDT TUE APR 30 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MANATEE COUNTY WILL EXPIRE AT 700 PM EDT... ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY DISSIPATES. LAT...LON 2764 8206 2752 8207 2753 8216 2764 8218 TIME...MOT...LOC 2259Z 262DEG 6KT 2758 8204 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:10 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 30, 3:10 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 310 PM EDT TUE APR 30 2013 .SYNOPSIS... ALOFT THERE WAS A CLOSED LOW OVER THE TX/LA GULF COAST WITH WEAK RIDGING DOWN THE SE U.S. COAST TO FL. AT THE SURFACE HIGH PRESSURE OVER THE OPEN ATLANTIC RIDGED WEST ACROSS THE GULF AND GULF COAST REGION...WITH A SURFACE TROUGH FROM FL TO OFFSHORE SC. && .SHORT TERM (TONIGHT-THURSDAY)... THE CLOSED LOW SLOWLY MOVES EAST ALONG THE GULF COAST...WITH A SURFACE LOW OR TROUGH FORMING IN THE CENTRAL GULF...AS THE UPPER TROUGH OFF THE EAST U.S. COAST SLIDES OUT OVER THE ATLANTIC. THE SURFACE TROUGH ACROSS FL AND ADJACENT WATERS SETTLES INTO SOUTH FL AND THEN OFFSHORE BY LATE THU AS HIGH PRESSURE OVER NEW ENGLAND BUILDS DOWN TO THE SE U.S. AND FL COASTAL WATERS. MODELS HANDLE THE LARGE SCALE FEATURES AND DEEP MOISTURE BUT HAVE MINOR DIFFERENCES WITH SOME UPPER LEVEL IMPULSES AND TIMING AND LOCATION OF THE SURFACE TROUGH. IN ANY CASE AN UNSETTLED PATTERN CONTINUES FOR THE AREA WITH SLIGHT CHANCE TO LIKELY SHOWERS AND STORMS. THE HIGHEST COVERAGE WILL BE MAINLY INLAND AND IN THE AFTERNOON TO EVENING. CLOUD COVER AND RAINFALL WILL HELP KEEP TEMPERATURES RUNNING BELOW NORMAL. .LONG TERM (PREVIOUS DISCUSSION FOR THURSDAY NIGHT-TUESDAY)... MEDIUM RANGE GUIDANCE IS IN MUCH BETTER AGREEMENT SHOWING SURFACE AND UPPER LEVEL TROUGH HOLDING IN PLACE THROUGH THE WEEKEND...WITH RIDGING SURFACE AND ALOFT BUILDING BACK OVER THE AREA EARLY NEXT WEEK. AS A RESULT...UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND AND WILL NEED TO KEEP CHANCE POPS IN THE FORECAST EACH DAY. BY EARLY NEXT WEEK AS THE DEEPER LAYER MOISTURE SHIFTS OUT OF THE REGION AND HEIGHTS BUILD OVER THE AREA...EXPECT IMPROVING CONDITIONS AND WILL KEEP POPS NO HIGHER THAN 20 PERCENT. TEMPERATURES ARE EXPECTED TO REMAIN SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND BEFORE REBOUNDING CLOSER TO SEASONAL LEVELS EARLY NEXT WEEK. && .AVIATION...SEA BREEZE CONVECTION EXPECTED TO HOLD EAST OF ALL COASTAL TERMINALS REST OF THE AFTERNOON INTO EVENING FOR INTERIOR AREAS. KLAL HAS THE BEST CHANCE OF SEEING SHOWERS AND THUNDERSTORMS FROM AROUND 18Z AND LINGERING INTO THE NIGHT. LATEST GUIDANCE HINTING AT COASTAL SHOWERS AROUND 12Z WED. && .MARINE... A SURFACE TROUGH ACROSS FL AND ADJACENT WATERS EXITS SOUTH FL BY LATE THU AS HIGH PRESSURE OVER NEW ENGLAND BUILDS DOWN TO THE SE U.S. AND FL COASTAL WATERS. THE HIGH CONTINUE EAST OF FL WHILE LOW PRESSURE LINGERS IN THE GULF THROUGH THE WEEKEND. NORTHEAST TO SOUTHEAST WINDS...GENERALLY 15 KNOTS OR LESS BUT INCREASE TO 15-20 KNOTS OR 20 KNOTS FRI AND SAT...THEN DIMINISH DURING THE END OF THE WEEKEND. EXERCISE CAUTION OR ADVISORY HEADLINES MAY BE NEEDED FOR SOME OR ALL OF THE WATERS AT TIMES. && .FIRE WEATHER... WEAK UPPER LEVEL DISTURBANCES ALONG WITH A SURFACE TROUGH MOVING DOWN THE STATE WILL KEEP RH AND RAIN CHANCES HIGH THROUGH THE END OF THE WEEK. HIGH MOISTURE IS EXPECTED INTO THE WEEKEND. FIRE WEATHER CONCERNS ABOUT LOW RH ARE NOT ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... TPA 70 84 68 82 / 20 50 30 50 FMY 69 86 68 85 / 30 50 40 50 GIF 68 85 66 84 / 40 50 40 60 SRQ 68 84 67 84 / 20 40 40 50 BKV 63 85 63 82 / 30 50 30 50 SPG 71 81 70 80 / 20 50 40 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SYNOPSIS/SHORT TERM/MARINE/FIRE WEATHER...09/RUDE LONG TERM...21/JELSEMA AVIATION...25/DAVIS
Hazardous weather outlook, Apr 30, 5:04 AM EDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 504 AM EDT TUE APR 30 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-011000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 504 AM EDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...SOME OF WHICH COULD BECOME STRONG THIS AFTERNOON INTO EARLY THIS EVENING. THE MAIN HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP WILL BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND...WITH FREQUENT LIGHTNING AND GUSTY STRAIGHT LINE WINDS BEING THE MAIN HAZARDS WITH THE STRONGEST STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. JELSEMA
In the hours before
Special weather statement, Apr 30, 3:50 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
350 PM EDT TUE APR 30 2013
FLZ057-302030-
HIGHLANDS-
350 PM EDT TUE APR 30 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN HIGHLANDS COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR LAKE PLACID...MOVING NORTHEAST AT 15 MPH...WILL AFFECT
LAKE PLACID...LAKE ISTOKPOGA AND SEBRING REGIONAL AIRPORT...UNTIL 430
PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS
EXPECTED.
&&
LAT...LON 2724 8137 2732 8146 2761 8127 2754 8120
2749 8120 2749 8118 2744 8113 2740 8112
2738 8110 2739 8107 2738 8105 2737 8105
TIME...MOT...LOC 1950Z 227DEG 15KT 2733 8136Special weather statement, Apr 30, 4:08 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 408 PM EDT TUE APR 30 2013 FLZ043-048-049-302100- SUMTER-HERNANDO-PASCO- 408 PM EDT TUE APR 30 2013 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PASCO...SOUTHEASTERN HERNANDO AND SOUTHERN SUMTER COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM LOCATED NEAR GARDEN GROVE...OR NEAR BROOKSVILLE...MOVING SOUTHEAST AT 5 MPH...WILL AFFECT BROOKSVILLE...GARDEN GROVE...HERNANDO COUNTY AIRPORT AND MASARYKTOWN...UNTIL 500 PM EDT. THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 293 AND 309. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2860 8201 2822 8214 2844 8250 2861 8240 TIME...MOT...LOC 2008Z 310DEG 4KT 2848 8238
Special weather statement, Apr 30, 5:52 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
552 PM EDT TUE APR 30 2013
FLZ052-057-302230-
HIGHLANDS-POLK-
552 PM EDT TUE APR 30 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL HIGHLANDS AND
SOUTHEASTERN POLK COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED 7 MILES SOUTHWEST OF INDIAN LAKE ESTATES...OR 11 MILES
NORTHEAST OF AVON PARK...MOVING EAST AT 5 MPH...WILL AFFECT INDIAN
LAKE ESTATES AND RIVER RANCH...UNTIL 630 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP
TO ONE HALF INCH IN DIAMETER WILL BE POSSIBLE. TORRENTIAL
RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF
WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.
&&
LAT...LON 2766 8118 2762 8146 2780 8151 2786 8128
2785 8124 2784 8122
TIME...MOT...LOC 2152Z 257DEG 6KT 2773 8138Special weather statement, Apr 30, 6:00 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 600 PM EDT TUE APR 30 2013 FLZ060-302245- SARASOTA- 600 PM EDT TUE APR 30 2013 ...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SARASOTA COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS LOCATED 6 MILES NORTH OF NORTH PORT...MOVING EAST AT 5 MPH...WILL AFFECT NORTH PORT...UNTIL 645 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2720 8210 2707 8206 2704 8223 2719 8229 TIME...MOT...LOC 2200Z 257DEG 5KT 2714 8217
Special weather statement, Apr 30, 6:09 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
609 PM EDT TUE APR 30 2013
FLZ052-302300-
POLK-
609 PM EDT TUE APR 30 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL POLK COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR DAVENPORT...OR NEAR HAINES CITY...MOVING EAST AT 5
MPH...WILL AFFECT HAINES CITY AND POINCIANA...UNTIL 700 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP
TO DIME SIZE HAS BEEN REPORTED OVER DAVENPORT WITH THIS STORM.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2806 8168 2824 8173 2827 8163 2826 8156
2825 8154 2820 8152 2815 8152 2815 8146
2814 8145 2809 8145
TIME...MOT...LOC 2209Z 257DEG 5KT 2817 8161Special weather statement, Apr 30, 6:11 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 611 PM EDT TUE APR 30 2013 FLZ052-056-302300- HARDEE-POLK- 611 PM EDT TUE APR 30 2013 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HARDEE AND SOUTHWESTERN POLK COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS LOCATED NEAR FORT GREEN...OR 14 MILES NORTHWEST OF WAUCHULA...MOVING EAST AT 5 MPH...WILL AFFECT FORT GREEN...HOMELAND AND FORT MEADE... UNTIL 700 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO DIME SIZE WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2784 8179 2760 8173 2757 8204 2777 8204 TIME...MOT...LOC 2211Z 257DEG 5KT 2768 8196
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 3:52 AM EDT | Areal Flood Advisory | TBW | Hillsborough | 113 min |
| Apr 30, 5:01 AM EDT | Special Weather Statement | TBW | Hillsborough | 44 min |
| Apr 30, 5:27 AM EDT | Special Weather Statement | TBW | Polk | 48 min |
| Apr 30, 7:30 AM EDT | Special Weather Statement | TBW | Hillsborough | 30 min |
| Apr 30, 8:00 AM EDT | Special Weather Statement | TBW | Hillsborough | 30 min |
| Apr 30, 3:50 PM EDT | Special Weather Statement | TBW | Highlands | 40 min |
| Apr 30, 4:08 PM EDT | Special Weather Statement | TBW | Pasco | 52 min |
| Apr 30, 5:02 PM EDT | Areal Flood Advisory | TBW | Charlotte, Lee | 58 min |
| Apr 30, 5:52 PM EDT | Special Weather Statement | TBW | Osceola | 38 min |
| Apr 30, 6:00 PM EDT | Special Weather Statement | TBW | Sarasota | 45 min |
| Apr 30, 6:09 PM EDT | Special Weather Statement | TBW | Polk | 51 min |
| Apr 30, 6:11 PM EDT | Special Weather Statement | TBW | Hardee | 49 min |
| Apr 30, 6:13 PM EDT | Areal Flood Advisory | TBW | Polk | 62 min |
| Apr 30, 7:17 PM EDT | Special Weather Statement | TBW | Hillsborough | 43 min |
| Apr 30, 7:24 PM EDT | Areal Flood Advisory | TBW | Hardee, Manatee | 66 min |
| Apr 30, 7:31 PM EDT | Special Weather Statement | TBW | Hardee | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.